| Model Number |
GRAFTPRO, GRAFT PREP BOARD |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 07/12/2024, it was reported by a sales representative via (b)(4) that an ar-2950d graftpro¿ graft prep boards prongs grew to be sticky and started leaving a white residue when you moved the prong across the board.There was no patient involvement.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is confirmed per pictures attached and showed the signs of wear and tear of the device.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage in the field.Manufactured date 2016.